# SDR SAJF2013061702020

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N18617
- Make and model: Boeing 737809
- Aircraft serial: 29106
- Aircraft time: 39,999 hours, 17,627 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(B-18617) FLIGHT CREW INFORMED BOTH AUTOPILOT TRIPPED OFF IN FLIGHT AT FL260.  DURING GROUND OPS CHECK, CONFIRMED THE STABILIZER ELECTRICAL TRIM FUNCTION OUT OF ORDER ALSO.  PERFORMED DFCS BITE TEST AND STABILIZER ELECTRICAL TRIM OPS TEST, BOTH RESULTS FAILED. THE HORIZ STABILIZER CANNOT BE OPERATED WHEN COMMANDING IAW SSM 27-41-11& WDM 27-41-12, TO MEASURE THE INPUT POWER OF STABILIZER TRIM MOTOR, FOUND THE 115VAC POWER DID NOT PRESENT ON CONNECTOR PLUG (D700) PIN-3. THE PHASE-C OF STABILIZER MOTOR AC POWER SOURCE WAS LOST.  MEASURED THREE PHASE POWER ON CIRCUIT BREAKER C840.  RESULT WAS SHRUNK BETWEEN THE PLUG D700 TO THE CIRCUIT BREAKER C840. THE CONTROL RELAY R64 FAILED WAS MORE SUSPECT,  CONTROL REPLAY REPLACED.  BUT THE STABILIZER ELECTRICAL TRIM MOTOR STILL NOT BEING OPERATIVE. FURTHER CONFIRMED THE 3 PHASE POWER PRESENT ON CONNECTOR D700. THE STABLIZER TRIM MOTOR WAS REPLACED;  THE STABILIZER TRIM OPS TEST WAS SATISFIED.  THE ACFT RETURN TO SERVICE, AFTER DFCS BITE AND STABILIZER TRIM MOTOR (AUTOPILOT) TEST RESULT NORMAL.
